MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORP REBEL; MONORAIL PLATINUM CHROMIUM CORONARY STENT

BOSTON SCIENTIFIC CORP REBEL; MONORAIL PLATINUM CHROMIUM CORONARY STENT
Catalog Number H7493927412450
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During lmt, angioplasty balloon from rebel monorail platinum chromium coronary stent system broke and was lodged in lmt.The balloon was not able to be removed percutaneously requiring open heart surgery to remove the balloon.After the balloon was deflated, the physician could not pull it out of the deployed stent.After pulling on the shaft of the balloon in a final attempt, the catheter broke.

Brand Name
REBEL
Common Device Name
MONORAIL PLATINUM CHROMIUM CORONARY STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORP
marlborough MA
MDR Report Key7013186
Report Number7013186
Device Sequence Number1423805
Product Code MAF
UDI-Device Identifier08714729843740
UDI-Public08714729843740
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/31/2017
Report Date (Section F) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberH7493927412450
Device Lot Number20232912
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/27/2017
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient Weight96